# SDR MWEA981118

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030931
- Condition: Discharged
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT PEANUT LIGHTS FOR THE EVACUATION LIGHTS WILL NOT GO OUT WITH ALL SWITCHES AFT.  MTC REPLACED THE EMERGENCY CEILING BATTERY PACK.
